Couldn't find what you looking for?

TRY OUR SEARCH!

I don't know what is going on with me. I get an intense and extreme sense of deja vu followed by hot flashes, extreme shooting and sharp pains in my head and or migraines, and dizziness , nausea , and fatigue. This can go on for weeks at a time it is so debilitating and so frustrating I am only 20 years old. I was put on Xanax and Zoloft by my doctor because she feels those are symptoms of anxiety and depression but they do nothing for me! I feel so detached from everyone and everything when I have these episodes . Help ?!!

Loading...

I had somthing very simller to what you're having , After I smoked some weed..

I had this intense deja vus , after having them i started panicing and felling like im going to die..

It was like this for full Whole 3 month, and in that period I took anti  schizophrenia pills that are still subscrivd to me(im still taking them).

It's been a month and a half now . I still have deja vus , But there not as intense as they wear.

Try talking to your doctor about respridal pills.

BTW sorry for my english ... help this helped.

Reply

Loading...


Hello, you should see a neurologist & suggested simple or partial seizures to them. My nearly 20 years of thinking my episodes of extreme deja vu were anxiety attacks were finally put to an end and diagnosed correctly when I began having grand mal seizures, which then made the doctor aware that what I had been describing before (just like you are describing!) were actually simple and partial seizures. I have been free of these episodes ever since my very first dese of medication. Never would I have thought such a thing could have been a seizure! Anxiety medications can actually make these worse (been there, done that.) Please see a neurologist for help. ; ) Hope this helps.
H
Reply

Loading...


I too have been having the exact same sort of episodes, I am much older than you, but I think I have nailed them to all day types of allergy medications. Some time release products do not cause it, but any allergy pill that claims to give 24 hour relief brings this on in the same day for me.
Mine start out as an impending doom sort of deja vu, when I try and remember how it starts its like I am trying to remember something from an alternate universe, and the more I try and remember it, the hot flashes and feelings of disorientation and detachment increase.
I do feel this is some sort of allergic reaction to and even could be hormonal, I've not been able to tie mine into any sort of anxiety.
Hope this helps, if not to at least let you know, you are not alone.
Reply

Loading...


Hello, what you are describing is exactly what I experienced with my 20 years of (undiagnosed) seizures. These are partial seizures..........impending doom, deja vu, disorientation/detachment..........exactly (!!) I'm wondering if your medication is actually bringing them on since you are connecting the two. I was finally diagnosed because my partial seizures were expanding & turning into grand mal/tonic clonic seizures. I was blown away by my diagnosis because I thought I had been having some kind of anxiety attacks all of these years. Not so. My seizures have been completely under control since my 1st dose od anti seizure medication. All of those years of undiagnosed seizures were causing memory/concentration issues and I was finally able to find a reason for the problems as my seizures were attacking the frontal lobe part of my brain. It's worth checking into, or stopping those particular medications because seizures aren't good for your brains! Hope this is helpful to you. Would love an update if things change for you or if you seek medical guidance.
Reply

Loading...